The food seeking behavior of slime mold: a macroscopic approach

Göttlich, Simone ; Knapp, Stephan ; Weber, Dylan

[img] PDF
mbe-17-06-345.pdf - Published

Download (2MB)

Additional URL:
URN: urn:nbn:de:bsz:180-madoc-559442
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Mathematical Biosciences and Engineering : MBE
Volume: 17
Issue number: 6
Page range: 6631-6658
Place of publication: Springfield, MO
Publishing house: American Institute of Mathematical Sciences
ISSN: 1547-1063 , 1551-0018
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item